Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AndreaR

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

3 Neutral

About AndreaR

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Month 6: Super pleased to report I only have 1 more dose to take, 184 days done. Very grateful to get this far and have enjoyed clear skin for 2 whole months. Not long after my last post i started to have some troubling problems with my eyes, i suffer blepharitis anyway so the roaccutane was making my eyes drier and i ended up with a stye. I dealt with 1 but then it came up on the other side and i tried to sort it but it got infected. Oh wow this was the most painful thing, I ended up at the
  2. Month 5: Yessss!! Only 1 month to go i am ready to stop this treatment. Ive not had an active spot for 6 weeks and i noticed in the past month that I couldn't tell from my face when my cycle was which was a big motivation for me going on the treatment and I most definitely had hormonal acne. I still have some bumps under the skin but they have been drying out and Ive resisted the urge to poke/pick. My worst side effects this month have been lips when i haven't drunk enough water - i noticed
  3. You can definitely ask your dermatologist to if you feel you want to increase your dose, it just depends how well you tolerate the higher amounts. Bloods and keeping your side effects in check will give you some idea how your body is coping with the dose. Best of luck. a. x
  4. Month 4 Very pleased to get to this stage, i went for a follow up appointment with my dermatologist this week and he confirmed what we had already discussed that I would be on it for 6 months, so 2 more months to go. he expects me not to get a spot ever again after this...im not convinced that i won't get one but he was pretty adamant it would be unlikely. Naturally I will be watching my skin closely for any changes. I only had 1 active spot this month but I pierced two I should've just left
  5. They do look sore, you can try to get some hydrocortisone cream as it may be that your lips are inflamed BUT seen as this is a steroid cream it will be tough to acquire if you tell anyone your putting it on your lips. In my first course I had lips like that and my Dermatologist said i should get some hydrocortisone cream and apply a very thin layer, when i went to pharmacy to get some and told them what my derm had said they refused to dispense. i went round the corner to another branch, lied an
  6. Im on my 2nd course for hormonal acne and month 3 was the first cycle I noticed which you could tell from my face what was going on. No usually jawline or cystic spots, not long after my monthly post, 1 spot appeared on my chin and another beneath the surface but all manageable and nothing like before I started where it was plainly obvious the time of the month! As for your dose its all relative, I would consider 80mg high but only because i am taking 60mg, you course is 5m and mine is 6 so th
  7. Are you sure they are milia or sure they are because of the drug itself. I have these on my skin they look like bright white skin but feel bumpy to the touch. I've had them most of my life, would usually appear on the forehead but I've noticed a few come to the fore on my deep scar areas on my cheeks. They should come to the surface on roaccutane if u think that this drug is designed to renew your skin quickly to remove any impurities milia being one of those. I have chosen to get rid of mine
  8. Month 3: Yay! Half way through, good feeling to know I'm on the latter end of the course. Ive had some improvement in the number and type of spots in this past month, 1 cystic and about 4 which developed into whiteheads but gone in 24 hours, I still have that 1 from month 1 which I chose not to squeeze just about hanging on for 2 months. The overall tone of my skin is much improved and it doesn't feel as bumpy as before. Along my jawline where I would breakout at that time of the month is c
  9. Congrats on getting this far in your treatment, your earlier posts made me smile and like you have have adopted many a tactic to avoid looking at people or for people to see the spots before me. Its good your starting to see progress even if it is small, its baby steps with this treatment because its long haul. Im about 10 weeks in to 2nd course and have been getting 1 or 2 breakouts now but overall tone is better and its very dry no matter what intensity the face cream and I've begun to get ecz
  10. hello Im on it 2017 and also a 2nd timer but i took my first course in 2008/09. are you on different doses than last time? I was was raised to 60mg quicker this time than the 1st go. And like you have all sorts of noticeable nasty on my face IMO as I'm fair too. I found this month just gone the worst so far, kinda feel like a shouldn't moan as i pushed for this and new what could happen. A. x
  11. Month 2: Into full blown side effects now, peeling dry skin, dry eyes, sore joints and THE worst sore lips. I got home of some Aquaphor but honestly it doesn't really work too good for me, kind of like Carmex. Im sure i got some hydrocortisone last time as I had this issue before, I remember it was difficult to acquire from the pharmacy even with my Dermatologists permission to get it, might see if I can get Dr Dan's Cortibalm and have a go with that. I have been using the thickest ones availab
  12. I would try a 1 time of day whenever is most convenient to you and see how that goes. Your face will be red and patchy thats all part of the process of the medication but its great its clear. Im using avene skin recovery cream its a french brand but available here in in the uk in major drugstores, essentially as long as its moisturising, non comedogenic and feels good for you, you can try anything. Ive been trying a cream from the bioderma range anti redness one and its been good and overall les
  13. I don't think the amount of times you wash your face will have any effect on your breakouts, while on accutane, your breakouts will happen whether you wash your face or not, arguably if the spots are there they will come out. I make sure I wash my face once with a mild cleanser usually in the morning, but not really at night. Your skin is going to be ultra sensitive at the moment so i guess your derm doesn't want you to over aggravate your skin by washing when its probably not needed. Try once a
  14. Month 1: A whole month down, yippee! Overall skin is ok, the usual stuff dry lips, skin. Ive been using my failsafe of blistex but have ordered some aquaphor and see if that suits me also. In my 1st course I came across a lipbalm from the states called Dr Dan's cortibalm and if my lips get any worse Id try to get hold of it again. Achy muscles especially if I've been resting and get up to move (which is a lot with two young kids) and I've had a few headaches, but i can't say for sure it is th
×